0 of 15 Questions completed
You have already completed the quiz before. Hence you can not start it again.
Quiz is loading…
You must sign in or sign up to start the quiz.
You must first complete the following:
0 of 15 Questions answered correctly
Time has elapsed
You have reached 0 of 0 point(s), (0)
Earned Point(s): 0 of 0, (0)
0 Essay(s) Pending (Possible Point(s): 0)
Which of the following is not a risk factor for suicide?
A 40-year-old man comes into the clinic with headaches. He has stabbing pain around the left temple that occurs numerous times during the day. The pain lasts 10-30 seconds at a time. He says he has excessive tearing from the left eye during these episodes. What is the most appropriate therapy?
A 20-year-old man with a history of poorly controlled schizophrenia was admitted to the hospital by his parents for severe bizarre hallucinations. He informed the nursing staff that there were toxins in his body that needed to be flushed out and continuously asked for water. There was a concern for psychogenic polydipsia. Over the next two days, the patient was started on haloperidol, a fluid-restricted diet, and normal saline infusions. On the second day of hospitalization, the patient developed progressive confusion and gait instability. A brain MRI was performed and is shown below. Which of the following is the most likely etiology of his symptoms?
You are caring for a 50-year-old with amyotrophic lateral sclerosis (ALS). Which of the following disorders is most likely to also develop in patients with ALS?
Which of the following is correct regarding the H-reflex?
Which of the following is the reversal agent for dabigatran?
A 39-year-old male presents to the clinic for hallucinations. His medical history is only remarkable for a chemical accident at his job resulting in severe corneal scarring bilaterally, for which he now requires a seeing-eye dog.
His hallucinations are usually of tall figures dressed in black with long fingers. He is not frightened by this because he knows they are not real. He denies other neurologic deficits, denies auditory hallucinations and describes his mood as “good”. The rest of his exam is normal.
You are familiar with the underlying syndrome the patient is experiencing. You inform the patient that in the rest of the population the most common cause of this syndrome is actually…
A 37-year-old man with a past medical history of depression, hypothyroidism, fibromyalgia, and nephrolithiasis presents with a well-documented history of migraine headaches. In the past, his headache frequency was less than 5 days a month but they are now occurring at least three times a week. Your suspicion of secondary causes of headache is low and you are considering starting a prophylactic migraine treatment. Which of the following medications should be avoided?
Which of the following is not a recommended screening test for cognitive dysfunction?
A 32-year-old man was recently admitted to the stroke service for an intracranial hemorrhage secondary to an arteriovenous malformation. In addition to his acute focal neurological deficits, the following skin lesions are appreciated (see image below). A genetic syndrome is suspected. Based on the most likely clinical diagnosis, what is the risk of his son having the same condition?
Identify the pathological abnormality shown in the image below.
A 65-year-old female presents to the clinic with painless double vision that started abruptly 5 days ago. On exam, pupils are equal, round, and reactive to light bilaterally. On extraocular muscle testing, the left eye has a normal range of motion but the right eye is unable to adduct or elevate. Which of the following is the most likely cause of the patient’s symptoms?
A 62-year-old 50 kg female with a history of myasthenia gravis presents to the hospital with shortness of breath and generalized weakness felt to be secondary to a myasthenic crisis. Her medication history in the chart states she is currently taking pyridostigmine 60 mg QID, prednisone 20 mg daily, and just started cyclophosphamide 4 weeks ago. She was safely intubated in the ED with a NIF of -18 cm H2O and a VC of 600 ml. Select the appropriate next steps regarding pharmacotherapy and management for a myasthenic crisis.
I. Discontinue pyridostigmine
II. Increase the dose of prednisone
III. Increase the dose of azathioprine
IV. Consult general surgery for thymectomy
V. Consider PLEX or IVIg therapy
VI. Start rituximab
A 72-year-old woman is brought to the clinic by her family with concerns about living at home alone. Her daughter states that the patient’s “memory is not what it used to be” and that she will often think that there are little children in her house when no one is there. On exam, you appreciate a bilateral upper extremity resting tremor. A functional PET scan will most likely show which of the following?
Sleep spindles are first seen at what gestational age (GA)?